# SDR AWXA9500298

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT MOUNTED EMERGENCY EXIT LIGHTS IN AFT SECTION OF AIRCRAFT INOPERATIVE.  REMOVED AND CLEANED BATTERY PACK CONNECTOR AT ROW 18.  OPS CHECK GOOD.  (M)
